MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, an arthrex employee reported via email that the ar-1927psf-3 sutr anch, peek corkscrew ft, tri-play (batch 15408230) experienced a fiberwire breakage upon tensioning while the surgeon was anchoring down the lateral row in a rotator cuff case.The issue occurred during a rotator cuff repair procedure on (b)(6) 2026.No fragments broke off inside the patient.The surgeon continued with the procedure, although the sutures were not tensioned to the desired level.

Brand Name
SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24334299
Report Number1220246-2026-00578
Device Sequence Number9791488
Product Code MBI
UDI-Device Identifier00888867023642
UDI-Public(01)00888867023642(11)250324(17)300228(10)15408230
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K143745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Device Catalogue NumberAR-1927PSF-3
Device Lot Number15408230
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown